# SDR UPS01434952

- Difficulty date: January 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 65B0271255
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WEAR AT FUSE STA 2568 WHERE FRONT END OF APU DOORS CONTACT FUSELAGE STRAP WORN.  REPLACED STRAP WITH NEW PART IAW SRM & QUERY NOTE 12/01.
